MAUDE Adverse Event Report: ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number LARGE PEC BUTTON KIT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient¿s relative reported via phone that her husband developed an infection after a pectoralis major tendon repair procedure of the left pectoralis on (b)(6) 2025.Three unknown pec buttons were implanted in the patient.2 weeks after surgery, the patient had an infection and was put on antibiotics.In early (b)(6), the patient started to have issues again, and he developed a mass on his biceps, a granuloma, that would not heal.An mri was taken, and it showed edema.On (b)(6) 2025, a second surgery was performed by the same surgeon to clear the infection; nothing was explanted or implanted.Antibiotics were administered during the procedure, and samples were taken, which came back negative for infection.The surgery was deemed successful.The mass on the patient¿s arm is still present; it is an open wound with subcutaneous fat protruding through it.Metal allergy testing had been performed.The patient tested positive for cobalt alloy.The patient will see a wound specialist to help with wound closure.The patient¿s relative requested the material composition of the unknown implants and a metal-implants-and-nickel-sensitivity document.Additional information was requested.On 6/25/2025, the patient's relative provided the following additional information via email: she had not been able to obtain the product part numbers for the unk buttons, but an ar-7237-17n fibertape was also used in the procedure on (b)(6) 2025.Additional information was requested.On 6/26/2025, the patient's relative provided the following additional information via email: an ar-2269 implant delivery system, pec repair, large eyelets, with lot number 15332621, was used in the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event due to an infection.

Brand Name
LARGE PEC BUTTON KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22508951
Report Number1220246-2025-02875
Device Sequence Number18340142
Product Code MBI
UDI-Device Identifier00888867026582
UDI-Public(01)00888867026582(11)241016(17)290831(10)15332621
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLARGE PEC BUTTON KIT
Device Catalogue NumberAR-2269
Device Lot Number15332621
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown